Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suggest treatment for eczema

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 3013 Questions
Question
My father has been experiencing rashes and itchiness on the buttocks since last 4 months.. The doctor suggested it to be eczema.. And started the treatment with tyza and tacroz solution.. It has been 4 months and it has spread and covered the whole buttock like a dark patch scaly and non itchy. He is 65 years old and a hypertensive and has diabetes. He is currently taking telday h and XXXXXXX 2.5 for hypertension and Glycheck M for diabetes. He is also experiencing hyperuricemia and having solicept for the same. Kindly suggest a treatment for the same as the patch is spreading further.
Thu, 10 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Topical steroids are required for eczema, upload pictures

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have gone through your complaints.
Tyza is an antifungal medicine and it is not effective in the treatment of eczema.
If he is having eczema he requires topical steroids.
I would recommend you to upload the photographs of his buttocks so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for eczema 16 minutes later
How do i upload the photograph?.. I am not able to find the option for the same.
 
 
Answered by Dr. Asmeet Kaur Sawhney 5 minutes later
Brief Answer:
Upload under report section or mail them

Detailed Answer:
You can upload the pictures either under the report section of the site or email them to YYYY@YYYY as “Attention:Dr Asmeet”.
Above answer was peer-reviewed by
 
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Seems to be eczema most likely, topical steroid & antihistaminic

Detailed Answer:
I have reviewed the attached photograph and there are few possibilities: either eczema or ringworm infection.
Since he has not responded to antifungal medicine I would keep the possibility of eczema more.
If I was his treating doctor I would recommend him to apply topical steroid like clobetasol propionate cream on the affected areas twice daily and take antihistaminic like tablet Cetrizine 10 mg once daily at bedtime.
Steroidal preparations are prescription drugs and you need to see the doctor in person to get them.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for eczema 0 minute later
Hi, I have provided some attachments. Please review them.
 
 
Answered by Dr. Asmeet Kaur Sawhney 23 minutes later
Brief Answer:
Plain clop cream instead of clop S ointment

Detailed Answer:
Tablet okacet is ok but only clop cream or tenovate cream needs to be applied.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor